a premenopausal woman with breat cancer since 2005, she was operated by modified radical mastectomy and ended her course of chemo and radiotherapy, she is now under tamoxifen since 9-2006, last ultasound for her showed multiple uterine fibroid, the question is : is that an indication to stop tamoxifen?
Hi. Tamoxifen has been known to increase the risk of developing uterine fibroids. However, the development of fibroids is not an absolute indication for discontinuing Tamoxifen, particularly if those fibroids are not causing any symptoms (e.g. pain or vaginal bleeding). You should discuss this with your oncologist so he can help you weigh the pros and cons of discontinuing Tamoxifen treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.